# SDR M17F2023041200028

- Difficulty date: March 21, 2023
- Submitted: April 12, 2023
- Operation: General aviation
- Make and model: Boeing 737852
- Aircraft serial: 35121
- Aircraft time: 58,315 hours, 22,519 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pcu
- Part number: 251A21602
- Part serial: 5940
- Condition: Damaged
- Location: Zone 700
- Part time: 33,614 hours, 13,064 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROL OLUMN EXTREMELY HARD TO MOVE (AILERON & ELEVATOR)
